Trenbolone Acetate Revalor has the unusual property of being irritating to at least some tissues. To the tongue, it’s very spicy. And if you have even a trace of it on your hands, don’t handle your meat or potatoes before washing it off thoroughly. It’s very irritating to them, should this be forgotten.
I suspect that trenbolone acetate at very high concentration is also irritating to lung tissue.
Ordinarily, blood levels are nowhere near the level that produces tren cough. However, some individual injections may either introduce a small amount of oil directly into a very small blood vessel, or perhaps some Trenbolone Acetate Revalor enters immediately into the lymphatic system. The body, including the lungs, then experiences a very high level of it, and tren cough results.
Partly, whether tren cough occurs or not on a given injection is a matter of luck.
Another factor is the formulation of the injection. Higher concentration trenbolone acetate seems far more prone to causing the problem, and benzyl alcohol also seems to increase the prevalance.
To minimize the rate of tren cough, I’d stick with 50 mg/mL or at most 75 mg/mL, preferably with no benzyl alcohol. For 50 mg/mL, nothing is needed in the formulation except trenbolone acetate and vegetable oil or ethyl oleate; benzyl benzoate is optional. At 75 mg/mL, when not using benzyl acetate benzyl benzoate is mandatory. I suggest a 20% concentration of benzyl benzoate.
When tren cough does occur with a given injection, there’s nothing to do but tough it out. It always goes away relatively quickly. I’d say the worst I’ve experienced was no more than 90 seconds, and perhaps only ever one time has it gone past 60 seconds.